MAUDE Adverse Event Report: COOK INC ULTRATHANE MAC-LOC LOCKING LOOP MULTIPURPOSE DRAINAGE CATHETER; FGE STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

COOK INC ULTRATHANE MAC-LOC LOCKING LOOP MULTIPURPOSE DRAINAGE CATHETER; FGE STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number G09501
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2a: common device name: additional names: gbo catheter, nephrostomy, general & plastic surgery; lje catheter, nephrostomy.D2b: procode: additional product codes: gbo, lje.H3: device evaluated by mfg? device not returned to manufacturer.This report includes information known at this time.A follow-up report will be submitted should additional, relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned or that a death or serious injury occurred; nor is it admission that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported that an ultrathane mac-loc locking loop multipurpose drainage catheter leaked.At this time, no adverse effects or additional procedures for the two unknown patients were reported due to this occurrence.Additional information regarding the event and patient outcome has been requested but is currently unavailable.
 
Event or Problem Description
No additional information regarding patient and/or event details has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Correction: d4: lot #, h6: annex f, annex g.Investigation ¿ evaluation: it was reported that an ultrathane mac-loc locking loop multipurpose drainage catheter leaked.At this time, no adverse effects or additional procedures for the two unknown patients were reported due to this occurrence.Reviews of the instructions for use (ifu), manufacturing instructions (mi), quality control, and specifications were conducted during the investigation.The complaint device was not returned; therefore, no physical examinations could be performed.However, a document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.A review of the device history record (dhr) was unable to be completed due to a lack of lot information.An expanded sales search to the customer was unable to identify the complaint lot.Based on the available information, cook has concluded that the device was manufactured to specification and that there is no evidence suggesting nonconforming product exists either in house or in the field.Cook also reviewed product labeling.The ifu [ifu__multi2_rev1] supplied with the device states the following in consideration of the reported failure mode: precautions: "patients with indwelling drainage catheters should be evaluated routinely to ensure continuous function of the catheter." how supplied: "upon removal from package, inspect the product to ensure no damage has occurred." based on the available information, no product returned, and the results of the investigation, cook determined the primary cause of this event is component failure, with no design or manufacturing defects identified.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints.Per the risk assessment no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute toa death or serious injury if a malfunction occurred.

Brand Name
ULTRATHANE MAC-LOC LOCKING LOOP MULTIPURPOSE DRAINAGE CATHETER
Common Device Name
FGE STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key21858420
Report Number1820334-2025-00407
Device Sequence Number20007538
Product Code FGE
UDI-Device Identifier00827002095014
UDI-Public(01)00827002095014(17)270819(10)16210922
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K173035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG09501
Device Catalogue NumberULT8.5-38-25-P-6S-CLM-RH
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2025
Supplement Date Received by Manufacturer07/11/2025
Initial Report FDA Received Date04/17/2025
Supplement Report FDA Received Date07/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown